A central limit theorem for integer partitions

Manfred Madritsch, Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)85-114
JournalMonatshefte für Mathematik
Volume161
Issue number1
DOIs
Publication statusPublished - 2010

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

A central limit theorem for integer partitions. / Madritsch, Manfred; Wagner, Stephan.

In: Monatshefte für Mathematik, Vol. 161, No. 1, 2010, p. 85-114.

Research output: Contribution to journalArticleResearchpeer-review

Madritsch, Manfred ; Wagner, Stephan. / A central limit theorem for integer partitions. In: Monatshefte für Mathematik. 2010 ; Vol. 161, No. 1. pp. 85-114.
@article{779b3b5ff4284d7e91f1b051b39c1ba1,
title = "A central limit theorem for integer partitions",
author = "Manfred Madritsch and Stephan Wagner",
year = "2010",
doi = "10.1007/s00605-009-0126-y",
language = "English",
volume = "161",
pages = "85--114",
journal = "Monatshefte f{\"u}r Mathematik",
issn = "0026-9255",
publisher = "Springer Wien",
number = "1",

}

TY - JOUR

T1 - A central limit theorem for integer partitions

AU - Madritsch, Manfred

AU - Wagner, Stephan

PY - 2010

Y1 - 2010

U2 - 10.1007/s00605-009-0126-y

DO - 10.1007/s00605-009-0126-y

M3 - Article

VL - 161

SP - 85

EP - 114

JO - Monatshefte für Mathematik

JF - Monatshefte für Mathematik

SN - 0026-9255

IS - 1

ER -